# SDR AALA201705099037

- Difficulty date: May 5, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug MD 83
- Aircraft serial: 53630
- Aircraft time: 48,376 hours, 24,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Part serial: L5020
- Condition: Defective
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD SERVICE DOOR GIRT BAR LOOSE. FOUND SERVICE DOOR RESTING ON CATERING TRUCK WITH SLIDE PACK LOOSE. APPEARS SLIDE PACKING PIN HAS PULLED LOOSE. REPLACED R1 DOOR SLIDE AS REQ USING MCM CARD 25-94-20. THE AIRCRAFT WAS GROUNDED.
